Yıl 2012, Cilt 11, Sayı 1, Sayfalar 35 - 38 2015-04-03

Irbesartan-induced autoimmune hepatitis
Irbesartan'ın indüklediği otoimmun hepatit

Sezgin VATANSEVER [1] , Mahmut ARABUL [2] , Mustafa ÇELİK [3] , Fatih CANTÜRK [4] , Altay KANDEMİR [5] , Emrah ALPER [6] , Belkıs ÜNSAL [7]

179 1008

Several cases of angiotensin II antagonist-induced hepatotoxicity have been reported in the literature. A class warning for hepatotoxicity for these compounds should probably be considered. We report a patient who developed autoimmune-type hepatitis, whose liver function tests showed hepatocellular-type liver injury shortly after starting therapy with irbesartan, one of the angiotensin II antagonists. Serological and biochemical studies and ultrasonography ruled out viral hepatitis, metabolic diseases and extrahepatic biliary obstruction, respectively. Serologic tests for anti-nuclear antibodies were positive. In percutaneous liver biopsy, pathologic signs showed especially acute hepatitis with centrilobular necrosis in the perivenular area and also marked cholestatic features. Irbesartan was withdrawn, and the patient's jaundice resolved slowly over a period of several weeks but recurred two months later. Steroid therapy was started, resulting in progressive improvement in symptoms and laboratory data. In this patient, steroid therapy was continued up to one year. Upon cessation of steroid therapy, there was recurrence eight months later, and steroid therapy was restarted.
Literatürde anjiyotensin II reseptör blokerlerinin indüklediği hepatotoksisite ile ilgili birkaç vaka rapor edilmiştir. Bu bileşikler için hepatotoksisite açısından, A sınıfı uyarı muhtemelen düşünülmelidir. Biz bir anjiyotensin-II reseptör blokörü olan irbesartan başlandıktan kısa süre sonra hepatoselüler tipte hasar gelişip, karaciğer fonksiyon testleri bozulan otoimmün hepatit vakasını rapor ettik. Serolojik, biyokimyasal ve ultrasonografi ile viral hepatit, metabolik hastalıklar ve ekstrahepatik biliyer hastalıklar dışlandı. Serolojik testlerden ANA (+) idi. Karaciğer biyopsisinde, perivenüler alanda ve özellikle kolestatik tipte akut hepatiti düşündüren sentrilobüler nekroz izlendi. Irbesartan kesildikten sonra birkaç hafta içerisinde sarılık geriledi fakat 2 ay sonra rekürrens oldu. Steroid tedavi 1 mg/kg/günden (60 mg prednisolon) başlandı. Steroid başlandıktan kısa bir süre sonra klinik ve laboratuvar iyileşme izlendi. 4 hafta içerisinde 8 mg'a azaltıldı. Hastada ilacın indüklediği otoimmün hepatit düşünüldüğünden biyopsi yapılmaksızın steroid tedavisi 1 yıl sonra kesildi.
  • Bunnier M, Brunner RH. Angiotensin II receptor antagonist. Lancet 2000; 355: 637-45.
  • Markhan A, Spencer CM, Jarvis B. Irbesartan. An updated review of its use in cardiovascular disorders. Drugs 2000;59:1187-206.
  • Harirah R, Stoner E, Jader S, Preston DM. Prolonged cholestasis as- sociated with irbesartan. BMJ 2000;321:547.
  • Andrade RJ, Lucena MI, Fernandez MC, et al. Cholestatic hepatitis related to use of irbesartan: a case report and a literature review of angiotensin II antagonist-associated hepatotoxicity. Eur J Gas- troenterol Hepatol 2002;14:887-90.
  • Annicchiarico BE, Siciliano M. Could irbesartan trigger autoimmune cholestatic hepatitis? Eur J Gastroenterol Hepatol 2005;17:247-8.
  • Benichou C. Criteria of drug-induced liver disorders. Report of an international consensus meeting. J Hepatol 1990;11:272.
  • Danan G, Benichou C. Causality assessment of adverse reaction to drugs -- I. A novel method based on the conclusion of internatio- nal consensus meeting: application to drug-induced liver injuries. J Clin Epidemiol 1993;46:1323-30.
  • Lucena MI, Camergo R Andrade RJ. Comparison of two clinical sca- les for causality assessment in hepatotoxicity. Hepatology 2001; 33:123-30.
  • Larrey D. Drug-induced liver disease. J Hepatol 2000;32(Suppl 1): 77-8.
  • Farrely GC. Drug induced liver disease. J Hepatol 2000; Churchill- Livingstone;1994
  • Zimmerman HJ. Hepatotoxicity: the adverse effect of drugs and ot- her chemicals on the liver. Philadelphia: Lippincott Williams and Wilkins, 1999.
  • Bosch X. Losartan-induced hepatotoxicity. JAMA 1997;278:1572.
  • Andrade RJ, Luceno MI, Santalla F. Hepatic injury associated with losartan (letter). Ann Pharmacother 1998;32:1371.
  • Vallejo I, Garcia-Morillo S, Pamies F. Acute hepatitis induced by candesartan. Med Clin (Barc) 2000;115:719.
  • Gonzalez-Jimenez D, Varela JM, Calderon E. Candesartan and acu- te liver injury. Eur J Clin Pharmacol 2000;56:769-70.
  • Kessler WR, Cummings OW, Eckert G, et al. Fulminant hepatic fa- ilure as the initial presentation of acute autoimmune hepatitis. Clin Gastroenterol Hepatol 2004;2:625-31.
  • Kaymakoglu S, Cakaloglu Y, Demir K, et al. Is severe cryptogenic chronic hepatitis similar to autoimmune hepatitis? J Hepatol 1998; 28:78-83.
  • Ishak K. Pathologic features of chronic hepatitis: a review and up- date. Am J Clin Pathol 2000;113:40-55.
  • Czaja AJ, Carpenter HA. Sensitivity, specificity, and predictability of biopsy interpretations in chronic hepatitis. Gastroenterology 1993; 105:1824-32.
  • Goldstein NS, Bayati N, Silverman AL, Gordon SC. Minocycline as a cause of drug-induced autoimmune hepatitis. Am J Clin Pathol 2000;114:591-8.
  • Hennes EM, Zeniya M, Czaja AJ, et al. Simplified criteria for the di- agnosis of autoimmune hepatitis. Hepatology 2008;48:169-76.
  • Krawit EL. Autoimmune hepatitis. In: Schiff ER, Sorrel MF, Mad- drey WC, eds. Disease of the liver. 9th ed. Philadelphia: Lippincott Williams and Wilkins, 2003;1001-13.
  • Kosar Y, Sasmaz N, Oguz P. Ornidazole-induced autoimmune he- patitis. Eur J Gastroenterol Hepatol 2001;13:737-9.
  • Pelli N, Setti M, Ceppa P. Autoimmune hepatitis revealed by ator- vastatin. Eur J Gastroenterol Hepatol 2003;15:921-4.
  • Obermayer-Straub P, Strassburg CP. Autoimmune hepatitis. J He- patol 2000;32(Suppl 1):181-7.
  • Liu Z, Kaplowitz N. Immune-mediated drug-induced liver disease. Clin Liver Dis 2002;6:755-74.
  • Manns MP, Obermayer-Straub P. P450 and uridine triphosphate- glucuronosyltransferases: model autoantigen to study drug-indu- ced, virus-induced, and autoimmune liver disease. Hepatology 1997;26:1054-66.
Birincil Dil tr
Konular
Dergi Bölümü Makaleler
Yazarlar

Yazar: Sezgin VATANSEVER

Yazar: Mahmut ARABUL

Yazar: Mustafa ÇELİK

Yazar: Fatih CANTÜRK

Yazar: Altay KANDEMİR

Yazar: Emrah ALPER

Yazar: Belkıs ÜNSAL

Bibtex @ { agd17544, journal = {Akademik Gastroenteroloji Dergisi}, issn = {1303-6629}, eissn = {2149-0600}, address = {Türk Gastroenteroloji Vakfı}, year = {2015}, volume = {11}, pages = {35 - 38}, doi = {}, title = {Irbesartan'ın indüklediği otoimmun hepatit}, key = {cite}, author = {VATANSEVER, Sezgin and ÇELİK, Mustafa and ARABUL, Mahmut and CANTÜRK, Fatih and ALPER, Emrah and ÜNSAL, Belkıs and KANDEMİR, Altay} }
APA VATANSEVER, S , ARABUL, M , ÇELİK, M , CANTÜRK, F , KANDEMİR, A , ALPER, E , ÜNSAL, B . (2015). Irbesartan'ın indüklediği otoimmun hepatit. Akademik Gastroenteroloji Dergisi, 11 (1), 35-38. Retrieved from http://dergipark.gov.tr/agd/issue/1455/17544
MLA VATANSEVER, S , ARABUL, M , ÇELİK, M , CANTÜRK, F , KANDEMİR, A , ALPER, E , ÜNSAL, B . "Irbesartan'ın indüklediği otoimmun hepatit". Akademik Gastroenteroloji Dergisi 11 (2015): 35-38 <http://dergipark.gov.tr/agd/issue/1455/17544>
Chicago VATANSEVER, S , ARABUL, M , ÇELİK, M , CANTÜRK, F , KANDEMİR, A , ALPER, E , ÜNSAL, B . "Irbesartan'ın indüklediği otoimmun hepatit". Akademik Gastroenteroloji Dergisi 11 (2015): 35-38
RIS TY - JOUR T1 - Irbesartan'ın indüklediği otoimmun hepatit AU - Sezgin VATANSEVER , Mahmut ARABUL , Mustafa ÇELİK , Fatih CANTÜRK , Altay KANDEMİR , Emrah ALPER , Belkıs ÜNSAL Y1 - 2015 PY - 2015 N1 - DO - T2 - Akademik Gastroenteroloji Dergisi JF - Journal JO - JOR SP - 35 EP - 38 VL - 11 IS - 1 SN - 1303-6629-2149-0600 M3 - UR - Y2 - 2019 ER -
EndNote %0 Akademik Gastroenteroloji Dergisi Irbesartan'ın indüklediği otoimmun hepatit %A Sezgin VATANSEVER , Mahmut ARABUL , Mustafa ÇELİK , Fatih CANTÜRK , Altay KANDEMİR , Emrah ALPER , Belkıs ÜNSAL %T Irbesartan'ın indüklediği otoimmun hepatit %D 2015 %J Akademik Gastroenteroloji Dergisi %P 1303-6629-2149-0600 %V 11 %N 1 %R %U
ISNAD VATANSEVER, Sezgin , ARABUL, Mahmut , ÇELİK, Mustafa , CANTÜRK, Fatih , KANDEMİR, Altay , ALPER, Emrah , ÜNSAL, Belkıs . "Irbesartan'ın indüklediği otoimmun hepatit". Akademik Gastroenteroloji Dergisi 11 / 1 (Nisan 2015): 35-38.